An homotopy formula for the Hochschild cohomology
Compositio Mathematica, Tome 96 (1995) no. 1, p. 99-109
@article{CM_1995__96_1_99_0,
     author = {De Wilde, Marc and Lecomte, Pierre},
     title = {An homotopy formula for the Hochschild cohomology},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {1},
     year = {1995},
     pages = {99-109},
     zbl = {0842.16006},
     mrnumber = {1323727},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_1_99_0}
}
De Wilde, M.; Lecomte, P. B. A. An homotopy formula for the Hochschild cohomology. Compositio Mathematica, Tome 96 (1995) no. 1, pp. 99-109. http://www.numdam.org/item/CM_1995__96_1_99_0/

1 F. Bayen, L. Flato, C. Fronsdal, A. Lichnerowicz, D. Stemheimer: Deformation theory and quantization. Ann. of Physics 121 (1978), pp. 61-110 and 111-151. | MR 496157 | Zbl 0377.53025

2 M. Cahen, M. De Wilde, S. Gutt: Local cohomology of the algebra of C∞ functions on a connected manifold. Lett. Math. Phys. 4 (1980), pp.157-167. | Zbl 0453.58026

3 M. De Wilde, P. Lecomte: Formal deformations of the Poisson Lie algebra of a symplectic manifold and star-products. Existence, equivalence, derivations in: Deformations Theory of Algebras and Structures and Applications, M. Hazewinkel and M. Gerstenhaber, Eds., NATO ASI Series C, Vol. 247 (1988), pp. 897-960. | MR 981635 | Zbl 0685.58039

4 M Gerstenhaber:The cohomology structure of an associative ring. Annals of Math. 78 (1963), pp. 264-288. | MR 161898 | Zbl 0131.27302

5 M. Gerstenhaber, S.D. Schack: Algebraic Cohomology and deformation theory in: Deformations Theory of Algebras and Structures and Applications, M. Hazewinkel and M. Gerstenhaber, Eds., NATO ASI Series C, Vol. 247 (1988), pp. 11-264. | MR 981619 | Zbl 0676.16022

6 S. Gutt: An explicit *-product on the cotangent bundle of a Lie group. Lett. Math. Phys. 7 (1983), pp. 249-258. | MR 706215 | Zbl 0522.58019

7 G. Hochschild, B. Kostant, A. Rosenberg: Differential forms on regular affine algebras. Trans. Amer. Math. Soc. 102 (1962), pp. 383-408. | MR 142598 | Zbl 0102.27701

8 S. Maclane: Homology. Grundlehren der Math. Wissenschaften, 114, Springer-Verlag, Berlin (1963). | MR 156879 | Zbl 0133.26502

9 J. Peetre: Une caractérisation abstraite des opérateurs différentiels. Math. Scandinavica 7 (1959), pp. 211-218 and ibid. 8 (1960), pp. 116-120. | MR 112146 | Zbl 0097.10402

10 J. Vey: Déformations du crochet de Poisson d'une variété symplectique. Comm. Math. Helv. 50 (1975), pp. 421-454. | MR 420753 | Zbl 0351.53029